# SDR SIMA20140322002

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 35,330 hours, 32,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LAMP IN RT AFT EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
